Tag Archives: Count

Benadryl Ultratab Antihistamine Allergy Medicine Tablets, 100 count

Benadryl Allergy UltraTabs Tablets offer effective relief from upper respiratory allergy and common cold symptoms in a small tablet size. Each tablet contains 25 milligrams of the antihistamine diphenhydramine HCI to temporarily relieve allergy symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes and the common cold symptoms of runny nose… Read More »

Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 270 Count

When you’re tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more caplets. Aleve is an over-the-counter (OTC),… Read More »

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense Ibuprofen Tablets, Pain Reliever/Fever Reducer (NSAID), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets. Compare to the active ingredient of Advil Ibuprofen Tablets Pain Reliever… Read More »